# SDR DLM11991842

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812DE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Part number: 80138682
- Condition: Discharged
- Location: Aft Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L AFT LAV MASKS WERE DEPLOYED IN FLIGHT.  WHILE CHECKING CONDITION OF O2 GENERATOR, MECHANIC DISCHARGED SAME.  GENERATOR OPERATED CORRECTLY AND WAS REPLACED BY MECHANIC.
